Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Does a little pain on the left side of the liver along with gas mean jaundice ?

dear sir, from yesterday i fell a little pain in my liver left side. pain is not regular and not so heavy. and also fell a gas in my stomach. please tell me is it a leaver damage case of a gas pain. diet is OK .nails and eye color is symptoms of jaundice please tell me the reason for this. regard saurabh
Asked On : Fri, 30 Sep 2011
Answers:  3 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello.welcome.your problem looks like gastritis .Just take antacids,avoid alcohol and spicy food.You will be alright.If problem persists then consult a doctor.Good luck.
Answered: Fri, 30 Sep 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Pain on left side of abdomen may be due to some problem in the liver or gastritis.
Go for ultra sound abdomen and find out the cause.
You might have costo chondritis.
If require you may go for liver function tests.
Ok and bye.
Answered: Fri, 30 Sep 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hi saurabh,
welcome to hcm
thanks for the query
it appears to be gastritis.
a detail history and examination is needed
what is the type of pain?
is it continuous or intermittent?
any aggravating and relieving factor?is there any associated symptoms like vomiting and diarrhea?
if it is due to gastritis then it will subside by taking some antacids and avoiding spicy foods
also you need some blood tests and abdominal ultrasound if it is not subsided by antacids.take good amount of water
take care

Answered: Fri, 30 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor